# SDR ASAA2021032434405

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,189 hours, 8,105 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL 350 OBSERVED VTK/MAP FAIL INDICATION. GROUNDED - YES. RAN QRH FOR RIGHT FMC FAIL. DUAL OPS RESTORED.
